# SDR QXEA200602639

- Difficulty date: October 8, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 13,083 hours, 13,332 cycles
- Engine: Pwc PW150A
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 401020101
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

GEG FLIGHT NR 2395, AT 60 KTS ON TAKE-OFF ROLL, AFT PASSENGER DOOR WARINGING LIGHT CAME ON. ABORTED TAKE-OFF AND RETURNED TO GATE. MAINTENANCE INTERROGATED PSEU AND FOUND APDRCL PROX SWITCH OPEN CURRENT FAULT. REPLACED AFT PAX DOOR CLOSED PROX SWITCH IAW AMM TASKS 52-71-01-000-801 AND 52-71-01-400-801. OPS TEST GOOD. AIRCRAFT RETURNED TO SERVICE.
